Authors

Jukka-Pekka Humaloja, Lassi Paunonen

Abstract

We will give general sufficient conditions under which a controller achieves robust regulation for a boundary control and observation system. Utilizing these conditions, we construct a minimal-order robust controller for an arbitrary order impedance passive linear port-Hamiltonian system. The theoretical results are illustrated with a numerical example where we implement a controller for a 1-D Euler–Bernoulli beam with boundary controls and boundary observations.

Citation

  • Journal: IEEE Transactions on Automatic Control
  • Year: 2018
  • Volume: 63
  • Issue: 5
  • Pages: 1480–1486
  • Publisher: Institute of Electrical and Electronics Engineers (IEEE)
  • DOI: 10.1109/tac.2017.2748055

BibTeX

@article{Humaloja_2018,
  title={{Robust Regulation of Infinite-Dimensional Port-Hamiltonian Systems}},
  volume={63},
  ISSN={2334-3303},
  DOI={10.1109/tac.2017.2748055},
  number={5},
  journal={IEEE Transactions on Automatic Control},
  publisher={Institute of Electrical and Electronics Engineers (IEEE)},
  author={Humaloja, Jukka-Pekka and Paunonen, Lassi},
  year={2018},
  pages={1480--1486}
}

Download the bib file

References